# SDR CA150130004

- Difficulty date: January 25, 2015
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Part number: 17300203
- Condition: Failed
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) NOSE GEAR DISAGREE AFTER DEPARTURE... QRH COMPLETE ALL DOWN AND LOCKED. QRH SAYS TO LAND AT NEAREST SUITABLE AIRPORT. A/C RETURNED TO DEPARTURE, NO OVERWEIGHT, CREW DECLARED AN EMERGENCY.
